Drug contamination with diethylstilbestrol

Signs of sexual precocity in seven children due to diethylstilbestrol exposure, 1963

“Seven boys and girls, one to nine years of age, accidentally received some diethylstilbestrol with their prescribed isonicotinic acid hydrazide (INH) owing to an error in drug manufacture. The fact that these children were on a hospital ward permitted us to make careful observation of the resultant signs and symptoms and relate them to the dose of diethylstilbestrol ingested. We wish to report these observations in detail and to call attention to the problem of drug contamination..”

References

  • Drug contamination with diethylstilbestrol. Outbreak of precocious puberty due to contaminated isonicotinic acid hydrazide (INH), New England Journal of Medicine, doi/full/10.1056/NEJM196302212680804, 1963.
  • Featured image napolilaw.
DES DIETHYLSTILBESTROL RESOURCES

Have your say ! Share your views

This site uses Akismet to reduce spam. Learn how your comment data is processed.